skin-hair-icon
Skin infection on palm ,feet and leg.
1 month ago ,I got a itchy small dot type on palm. 10 days ago I got covishield vaccine. Then on palm it again appeared at other places in worst case it causes flaky skin. A week ago also occurred at leg . On leg it is reddish with intense itching. I have my exam in 15 days please suggest something cream or oral medication with least side effects on mind and do not cause any type of hallucination in brain.
21 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hi... This is most likely a fungal rash. But it would be best to do a video consultation. Please contact Juvenis Clinic in Bombay if you want this sorted.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Hi Looks like allergic reaction.
Next Steps
consult a dermatologist with photographs for treatment
Health Tips
use mositurizer
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It's not due to vaccine...Don't worry...you are suffering from allergic dermatitis causing this problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.